# SDR USAA001181

- Difficulty date: July 17, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65528947
- Condition: Cracked
- Location: Fuselage
- Part time: 42,638 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CHANNEL SPIDER WEB CRACKING 4 INCHES, CHANNEL BS 540 BOTH ENDS LBBL 24 AND BBL0.  NEW PART INSTALLED PER SRM 51-20-01 AND 51-40-02.  (M)
